# SDR SA06058

- Difficulty date: August 8, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - THE AFT LEFT ENTRANCE DOOR EMERGENCY ESCAPE SLIDE WAS FOUND TO HAVE THE YELLOW AND WHITE LANYARDS POSITIONED INCORRECTLY THROUGH THE SLIDER HANDLE DURING INSPECTION.  MAINTENANCE CORRECTLY REPOSITIONED THE LANYARDS.
